Hi, I have seen that in amongst the Keppra side effects, 'infections and sinusitus' are mentioned. I have been on Keppra for four years now and whilst it has been a fantastic break through for control of my seizures, I am getting debilitating colds lots and lots of times a year. If a common cold is going round, I will always catch it, but it seems to effect me ten times worse, I'm laid up for 2 weeks with what feels like flu, but Im sure is only a cold. This always triggers sinusitus off which I end up having antibiotics for to clear it up. I apear to have what I assume is tinnitus too.
All this has only started happening since taking the Keppra, I'm just begining to wonder if the two are somehow connected? If so, how does Keppra actually cause this?
Keppra can cause sinusitis, dizziness as its side effect. Since Keppra is suiting you well for your seizures I will advise you to take precautions for preventing a sinus attack. Treating allergies and colds, avoiding pollution, eliminating smoking, and taking a nutritious diet can help reduce the frequency of flu attacks. Do consult your doctor and discuss your concerns. I sincerely hope it helps.
Take care and best luck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.